# SDR DL72W970599

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Flange
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE/RING WORN AT 7 O'CLOCK POS FOR NR 2 ENGINE LT FWD COWL, LOC ON NR 2 LWR FIREWALL.  REMOVED DAMAGE SECTION FRM 3 TO 9 O'CLOCK.  INSTALLED REPAIR PER MM 53-11-0 PG 827.
